Which ambient spaces admit isoperimetric inequalities for submanifolds?

Brian White Stanford University

Differential Geometry mathscidoc:1609.10138

Journal of Differential Geometry, 83, (1), 213-228, 2009
We give simple conditions on an ambient manifold that are necessary and sufficient for isoperimetric inequalities to hold.
No keywords uploaded!
[ Download ] [ 2016-09-11 20:11:08 uploaded by admin ] [ 472 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{brian2009which,
  title={WHICH AMBIENT SPACES ADMIT ISOPERIMETRIC INEQUALITIES FOR SUBMANIFOLDS?},
  author={Brian White},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911201108538943795},
  booktitle={Journal of Differential Geometry},
  volume={83},
  number={1},
  pages={213-228},
  year={2009},
}
Brian White. WHICH AMBIENT SPACES ADMIT ISOPERIMETRIC INEQUALITIES FOR SUBMANIFOLDS?. 2009. Vol. 83. In Journal of Differential Geometry. pp.213-228. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911201108538943795.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved